# SDR DALA2019020400724

- Difficulty date: January 30, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 63,111 hours, 23,217 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Line
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO NUMEROUS ISSUES WITH GREEN MOORING LINE PREVENTING THE 1R DOOR FROM ARMING, RESTOW LINE REF WORKCARD. RESTOWED GREEN MOORING LINE PER JIC REF FIG 14 AND 13.
